Free Shipping + Returns on every single order!

    Mucus Relief | Guaifenesin Extended-Release 1200 mg | 28 Count Tablets
    Mucus Relief | Guaifenesin Extended-Release 1200 mg | 28 Count Tablets
    Mucus Relief | Guaifenesin Extended-Release 1200 mg | 28 Count Tablets

    Mucus Relief | Guaifenesin Extended-Release 1200 mg | 28 Count Tablets

    Camber Consumer Care

    Regular price $13.95 Sale

    Purchase Options
    Delivery Frequency
    - +
    • Camber Consumer Care Mucus Relief Extended Release Tablets | Guaifenesin 1200mg | 28 Ct
    • Compare to the active ingredient in Mucinex Maximum Strength Extended Release 1200mg Tablets
    • Contains maximum strength Guaifenesin 1200mg that offers 12-hour relief from chest and nasal congestion.
    • Helps loosen phlegm and thin bronchial secretions to rid the bronchial passageways of bothersome mucus.
    • Available in 28 count jars


    • SKU: CAM-14

    Nasal congestion slowing you down? Camber Consumer Care's Mucus Relief Extended Release Tablets are formulated with maximum strength Guaifenesin - an ingredient that relieves chest congestion and offers mucus relief. Compare to the active ingredient in Mucinex Maximum Strength Extended Release 1200mg Tablets.

    Guaifenesin 1200 mg

    carbomer homopolymer, hypromellose, microcrystalline cellulose, povidone

    for children under 12 years of age ASK A DOCTOR BEFORE USE IF YOU HAVE persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema - cough accompanied by too much phlegm (mucus) STOP USE AND ASK A DOCTOR IF cough lasts more than 7 days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of a serious illness. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).

    Nasal congestion slowing you down? Camber Consumer Care's Mucus Relief Extended Release Tablets are formulated with maximum strength Guaifenesin - an ingredient that relieves chest congestion and offers mucus relief. Compare to the active ingredient in Mucinex Maximum Strength Extended Release 1200mg Tablets.

    Guaifenesin 1200 mg

    carbomer homopolymer, hypromellose, microcrystalline cellulose, povidone

    for children under 12 years of age ASK A DOCTOR BEFORE USE IF YOU HAVE persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema - cough accompanied by too much phlegm (mucus) STOP USE AND ASK A DOCTOR IF cough lasts more than 7 days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of a serious illness. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).

    Reviews